MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, information not provided.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that fiber on lens and was not inserted.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
 
Additional Manufacturer Narrative
Corrected data/additional information: through follow-up it was confirmed that there was no patient contact with the lens or the reported fiber.Therefore, this complaint no longer meets the reporting criteria for a reportable malfunction.No further information will be provided under manufacturing report number 2648035-2020-00013.Section d10: device available for evaluation ¿ yes, returned to manufacturer on 1/28/2020 section h3: device returned to manufacturer ¿ yes.Device evaluation: there was a lens inside a lens case.The lens was observed under microscope and it was observed cover with appear to be viscoelastic residues.Fiber were not observed in the optic zone.A fiber was observed in one of the haptics.The complaint was verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that one other complaint has been received for this production order number.Investigation was reviewed and is not related to this complaint since is related to iol torn.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9554537
Report Number2648035-2020-00013
Device Sequence Number11537279
Product Code HQL
UDI-Device Identifier05050474548688
UDI-Public(01)05050474548688(17)230322
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2023
Device Model NumberAAB00
Device Catalogue NumberAAB0000210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer02/17/2020
10/25/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date03/14/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005